MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT RC INICELL, PF 6.0, E 6.0, L11.0; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT RC INICELL, PF 6.0, E 6.0, L11.0; DENTAL IMPLANT
Model Number 4.23.154
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/20/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Implant loss.Implant did not fit and was therefore not placed.Another one with pf 6.0 and 8mm length has been placed successfully.

Brand Name
ELEMENT RC INICELL, PF 6.0, E 6.0, L11.0
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
MDR Report Key8581906
Report Number3003184527-2019-00574
Device Sequence Number11173703
Product Code DZE
UDI-Device Identifier07640156470741
UDI-Public7640156470741
Combination Product (Y/N)N
PMA/510(K) Number
K090154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2022
Device Model Number4.23.154
Device Lot Number15646
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2019
Initial Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR